menu icon

Panadol Actifast Soluble 12'S

    €3.25 (€3.25/each)
    Product Details
    ActiFast 500mg Soluble Tablets 12s
    When to Use Panadol
    ActiFast Soluble
    When you have a headache, Panadol ActiFast Soluble can help relieve
    pain fast. Containing paracetamol, a pain killer, Panadol ActiFast can relieve
    common types of pain, including backache, sore throats, joint pain, muscle pain
    and toothache. Panadol ActiFast can also help to reduce fever as well as the
    aches and pains of cold and flu.
    How to Use Panadol
    ActiFast Soluble
    Please read the enclosed leaflet carefully before taking
    this medicine.
    How to Take: For oral use only. Take Panadol 500mg Actifast Soluble
    tablets dissolved in a glass of water.
    Adults and children
    aged 16 years and over: Take 2 tablets every 4 hours as required. Do not take
    more than 8 tablets in 24 hours.
    Children aged 10-15 years: Give 1 tablet every 4 hours as
    required. Not more than 4 tablets should be given in 24 hours. Not suitable for
    children under 10 years. For professional advice on medicines, consult your
    pharmacist.
    Panadol Actifast 500mg
    Soluble Tablets. Contain Paracetamol. Always read the label/leaflet.

    Safety Warnings

    CONTAINS PARACETAMOL DO NOT TAKE: If you are allergic to paracetamol or any of the other ingredients. DO NOT EXCEED THE STATED DOSE. DO NOT TAKE WITH ANY OTHER PARACETAMOL CONTAINING PRODUCTS. CONSULT YOUR DOCTOR: If symptoms persist. Prolonged use without medical supervision may be harmful. IMPORTANT: This product should only be used when clearly necessary. IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. PLEASE READ THE ENCLOSED LEAFLET CAREFULLY. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

    Quantity

    Number of Units - 12

    Pack Quantity

    12 x Tablets

    Origin Country Name

    Ireland

    Storage Type

    Ambient

    Minimum Age Advisory

    10 Years

    Return To

    GlaxoSmithKline Consumer Healthcare (Ireland) Limited,
    12 Riverwalk,
    Citywest Business Campus,
    Dublin 24,
    Ireland.

    Name and Address:

    GlaxoSmithKline Consumer Healthcare (Ireland) Limited,
    12 Riverwalk,
    Citywest Business Campus,
    Dublin 24,
    Ireland.
    Ingredients
    Each soluble tablet contains Paracetamol 500mg, Also contains Sodium 427mg and Sorbitol
    Storage
    Do not store above 25°C. Store in the original packaging in order to protect from moisture.
    Using product information
    While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
    If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
    Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
    This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
    Tesco © Copyright 2021